Skip to content
Help - So many variables...
avatar
KP1985 posted:
It's a long story, and I have a good reason for posting instead of calling my doctor - I recently moved to Spain and my Spanish is not good enough yet to call anyone here.

First of all, I am/was on birth control. It's called Donabel, and it's like ortho-tri-cyclen.

I had to get my wisdom tooth (yes, I only had one) out so I started antibiotics last Wednesday (this was at the end of my second week of pills). I think my husband and I might have "had relations" once before we remembered that bc and antibiotics don't mix. Anyway, Friday I had my tooth out and started bleeding. I had a very, very light and short period (about 4 days long, with very little bleeding) starting on Friday right after my surgery.

But I have been feeling symptoms like pregnancy symptoms all week. Super tired, really emotional, over-sensitive breasts, constipation, cravings, heartburn, discharge...

My husband has gone downtown to see if he can find an open pharmacy to buy a test, but I wanted to see if anyone here had advice or wisdom for me.

Thanks!
Reply
 
avatar
tlkittycat1968 responded:
There are very few antibiotics that actually affect birth control and those are usually prescribed for TB. You should be fine.
Proud mommy to PJ (4)


Spotlight: Member Stories

*Student/In college *Nanny & Babysitter *Christian *Engaged, wedding date is June 25, 2011! *Marrying my best friend *Love my dog! *Enjoy watchin...More

Helpful Tips

Not sure if i am pregnant
I had a lapse between my old birth control and my new one and during that time had sex without protection due to the fact i'm allergic to ... More
Was this Helpful?
5 of 9 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.